# SDR IPXA10662140

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Engine: Ge CF680C2B6F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 610 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE SKIN GOUGED AFT OF FWD LOWER CARGO DOOR AT STA 610R AND BETWEEN STRINGERS S30 & S29 RT.  ACCOMPLISHED PERMANENT REPAIR OF SKIN DAMAGE AT STA 612 RT AND BETWEEN STRINGERS S30 AND S29 RT IAW SRM 53-00-15-1A-1, FIG 101, DETAIL II.
